The healing of circumscribed defects in the mandibles of albino rats

Show simple item record

dc.contributor.author Retief, D. H.
dc.contributor.author Cleaton-Jones, P. E.
dc.date.accessioned 2016-03-03T09:34:36Z
dc.date.available 2016-03-03T09:34:36Z
dc.date.issued 1970
dc.identifier.citation Retief,D.H., Cleaton-Jones, P.E.1970. The healing of circumscribed defects in the mandibles of albino rats. Journal of the dental association of South Africa;25(2):34-41 en_ZA
dc.identifier.uri http://hdl.handle.net/10539/19576
dc.description KIM en_ZA
dc.language.iso en en_ZA
dc.subject Bone Regeneration en_ZA
dc.subject Rats en_ZA
dc.subject Mandible en_ZA
dc.subject Wound Healing en_ZA
dc.title The healing of circumscribed defects in the mandibles of albino rats en_ZA
dc.type Article en_ZA


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search WIReDSpace


Browse

My Account